Title: Cognomi friulani di origine germanica
Authors: De Stefani, Elwys # ×
Issue Date: 2002
Series Title: Rivista Italiana di Onomastica vol:7 issue:1 pages:101-119
ISSN: 1124-8890
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Comparative, Historical and Applied Linguistics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.